Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Massey products for elliptic curves of rank $1$
HTML articles powered by AMS MathViewer

by Minhyong Kim PDF
J. Amer. Math. Soc. 23 (2010), 725-747 Request permission

Abstract:

For an elliptic curve over $\mathbb {Q}$ of rank 1, integral $j$-invariant, and suitable finiteness in the Tate-Shafarevich group, we use the level-two Selmer variety and secondary cohomology products to find explicit analytic defining equations for global integral points inside the set of $p$-adic points.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11G05
  • Retrieve articles in all journals with MSC (2010): 11G05
Additional Information
  • Minhyong Kim
  • Affiliation: Department of Mathematics, University College London, Gower Street, London, WC1E 6BT, United Kingdom and The Korea Institute for Advanced Study, Hoegiro 87, Dongdaemun-gu, Seoul 130-722, Korea
  • Received by editor(s): February 24, 2009
  • Received by editor(s) in revised form: January 3, 2010
  • Published electronically: March 12, 2010
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 23 (2010), 725-747
  • MSC (2010): Primary 11G05
  • DOI: https://doi.org/10.1090/S0894-0347-10-00665-X
  • MathSciNet review: 2629986